MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 30MM; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 30MM; PLATE,FIXATION,BONE
Model Number 02.211.030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Impaired Healing (2378)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code hwc.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent a revision surgery on (b)(6) 2018, due to a nonunion and hardware failure.Patient initially had an open reduction and internal fixation surgery on (b)(6) 2018, to treat a left distal humerus fracture.The implanted devices were variable angle distal humerus plate, variable angle-lcp lat distal humerus plate, eight (8) variable angle locking screw self-tping with t8 stardrive, variable angle locking screw self-tping with t8 stardrive, variable angle-lcp proximal olecranon, and four (4) ortex screw self- tapping.The procedure was completed, and all hardware was removed intact.The fracture was reduced, and an unknown variable angle elbow plate with unknown screws were used for fixation.The procedure was completed successfully, and the patient was stable.This report is for one (1) 2.7mm va lckng screw slf-tpng with t8 stardrive recess 30mm this is report 4 of 10 for (b)(4).Due to a limit of impacted products per complaint, this complaint is a continuation from complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Corrected data: it was reported not all the devices were removed during the explant procedure, but it is unknown which devices were explanted and which remained in the patient.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Exact date of event is unknown, reportedly the event occurred sometime in 2018.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 30MM
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8129082
Report Number2939274-2018-55244
Device Sequence Number1486986
Product Code HRS
UDI-Device Identifier10886982053664
UDI-Public(01)10886982053664
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K100776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.211.030
Device Catalogue Number02.211.030
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/08/2018
Supplement Date Received by Manufacturer01/03/2019
01/03/2019
Initial Report FDA Received Date12/04/2018
Supplement Report FDA Received Date01/03/2019
01/04/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR